Fasting While On Medication For 6 Months?

Illustration of Fasting While On Medication For 6 Months?
Illustration: Fasting While On Medication For 6 Months? media1.popsugar-assets.com

Good Morning, I’m Uhan, I want to ask, around December 2018 I experienced a liquid that soaked my lungs and immediately drained the fluid. After that I had to undergo treatment for 6 months and now entering the fifth month, I was required to take the antibiotic drug Rifamtibi and Isoniazid taken every morning before breakfast. I want to ask if I have to fast or continue to take medication by taking medicine every morning? yesterday I asked the nurse where I was checking up she said the medicine could be taken at night before going to bed. I also read the article that the pain I experienced was not recommended for fasting, thank you.

1 Answer:

Greetings HealthReplies.com, Greetings HealthReplies.com,

Thank you for asking at HealthReplies.com.

Fasting is a period where a person does not consume food and or drinks for a certain time. In religious life, fasting does not affect daily activities and habits that have been carried out and does not cause illness as long as it is done properly and correctly. Whereas in the health sector, fasting is also done to control digestion and gas in digestion as well as to control metabolism before certain medical measures are taken. So that in general fasting can still be done except for those who are unable and according to the advice of doctors who treat patients that the patient concerned is better not to fast until health conditions improve.

Some of the medical conditions below are often considered by doctors to delay fasting and restore the patient's health, such as:

1. patients with a general condition are weak

2. patients with vomiting or diarrhea

3. fever patients who need adequate nutritional and fluid balance intake

4. patients with acute respiratory disorders, such as patients with shortness of attack

5. patients with emergency conditions

6. patients with excessive bleeding or anemia

7. pregnant women with complications or high risk

In connection with your question, if you are currently receiving treatment for 6 months and are currently in the 5th month, the treatment for this advanced phase is carried out in accordance with your doctor's recommendations, so that the medication your doctor gives you can be taken at night after breaking the fast or according to your doctor's instructions.

If at this time during the treatment period, your clinical condition is better and fasting does not affect your complaints or your physical condition, then you can run fast without a hitch. However, if you feel uncomfortable complaints or complaints of shortness of breath or coughing increases during fasting, then you can postpone fasting and replace fasting with applicable religious law.

However, because you are still under the supervision and treatment of the doctor who treats you, then you should consult directly with your doctor. Because your doctor is more aware of your current health condition so that you can provide the necessary recommendations so that you can fast calmly and still be able to undergo treatment properly.

Thus the info we can convey.

: by

Related Question

Check The Uterus Normal Or Not With Ultrasound 2D?

Check The Uterus Normal Or Not With Ultrasound 2D?

(1 year ago)

.. how do you read the results of normal uterine ultrasound or not? there are terms Frq, Gn, DR, FR, D, U T L, U T H, U T W, U T Vol? Please explain. Thanks...

Causes Of Bleeding After Menstruation?

Causes Of Bleeding After Menstruation?

(1 year ago)

Sorry, I want to ask last Saturday, December 15, I was bleeding blood in thick pots, even though at the beginning of the month, I had menstruated and after the bleeding, I was fain...

Spots On The Vaginal Area After Experiencing Fever And Fatigue?

Spots On The Vaginal Area After Experiencing Fever And Fatigue?

(1 year ago)

Hello. I want to ask. Some time ago I had a fever or fatigue. That’s almost 1 month just right ** fit. After that arrived ** I found an awkwardness in my miss v area. Suddenl...

Leave a Reply

Your email address will not be published. Required fields are marked *